# SDR SWIA200413067

- Difficulty date: March 18, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 21,151 hours, 19,401 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER LIFT-OFF, STAB TRIM AND MACH TRIM CAUTION MESSAGES CAME ON.  TRIM WOULD NOT RE-ENGAGE.  REMOVED AND REPLACED PILOTS TRIM SWITCH IAW MM 27-41-05.  SYSTEMS OPS CHECKS GOOD IAW CL600 MM 27-41-01.  P/N: 996-0013.
